# SDR 99ZZZX1368

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N623MW
- Make and model: Gulstm G1159
- Aircraft serial: 94
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 4081011
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LT MAIN GEAR SIDE BRACE FITTING PIN INSPECTION, INSP REQUIRED THE SIDE BRACE ACTUATOR BE REMOVED TO INSPECT THE UPPER SIDE BRACE PIN.  INSP REQUIRED TO CHECK AND INSPECT PIN, BUSHING, AND ATTACHING HARDWARE FOR CORROSION, GALLING AND FRETTING.  REPLACED COMPONENTS AS REQUIRED.  NOTED SIDE BRACE PIN INSIDE DIAMETER WHERE TIE ROD PASSES THROUGH WAS SCARRED AND HEAVY MACHINE MARKS EVIDENT.  PIN WAS REJECTED AND REMOVED.  A NEW PIN WAS ORDERED AND RECEIVED IN THE SAME CONDITION (HEAVY MACHINE MARKING).  THE NEW PIN WAS REJECTED AND A SECOND PIN RECEIVED AND INSTALLED.  RECOMMEND ALL SIDE BRACE PINS BE CHECKED FOR DAMAGE AND HEAVY MACHINE MARKINGS.  MFG INDICATED THIS WAS ACCEPTABLE.
